What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 29, 6:00 PM CST, 7 hours 52 minutes earlier.
Area forecast discussion, Apr 29, 6:00 PM CST, 7 hours 52 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
700 PM CDT Sat Apr 29 2017
.UPDATE...
Issued at 700 PM CDT Sat Apr 29 2017
Updated aviation discussion.
&&
.SHORT TERM...(Tonight through Monday night)
Issued at 349 PM CDT Sat Apr 29 2017
Plenty of deep moist convection was occurring across central MO
this afternoon in the form of an MCS, while the PAH forecast area
was in the warm sector south of a retreating warm front, with low
level moisture advection continuing.
In the highly amplified pattern aloft, mid level heights over us
temporarily rose this afternoon in advance of a large area of low
pressure digging through NM. While most of the region is expected
to remain dry through about 600 p.m., much of southeastern MO and
parts of southwestern IL will probably experience numerous showers
and tstms by late afternoon and into the evening. Winds aloft
suggest the possibility of some tstms becoming severe, with
wind/hail the main severe hazards. This initial surge may abate by
midnight, however, models indicate that generally, southeastern
MO/southern IL will remain under the gun for shower and tstm
activity. The exact evolution of this activity remains somewhat
uncertain in the model solutions, though the NAM has done quite
well lately with pcpn fields.
As the aforementioned low deepens and heads toward the Great Lakes
during the day Sunday, the best focus for lift of moisture will
come right across the PAH forecast area, resulting in a very wet
day, with possible severe weather once again. The atmosphere will
begin to stabilize behind the sfc wind shift/dropping mid level
heights Sunday night as the pcpn ends in showers from west to
east. Noticeably cooler temps will prevail behind this system,
but not drastically so. Expect wraparound cloudiness Monday,
especially for the northern two-thirds of the region.
.LONG TERM...(Tuesday through Saturday)
Issued at 349 PM CDT Sat Apr 29 2017
Models show low pressure moving from Iowa into the Great Lakes
region on Monday into Monday evening, taking any lingering moisture
northward. Weak high pressure will briefly give us dry conditions
Monday into Tuesday.
Models indicate a warm front lifting north toward our region late
Tuesday into Tuesday night. The ECMWF and GFS take the warm front
into our far southeast counties midday Wednesday. Based on the
these solutions, showers will quickly spread across the area Tuesday
night, with chances continuing into Thursday. Model show a little
instability making it into our extreme southern counties during the
day Wednesday, and included some slight chances for thunderstorms in
these location. The low associated with the front will push east
of our area on Thursday, so we should see precipitation tapering off
from west to east Thursday night.
A weak upper level disturbance may produce a few showers on Friday,
so included just some slight chances. Temperatures through the work
week will be below seasonal normals, with the warmest day being
Tuesday when highs will reach the upper 60s to lower 70s.
&&
.AVIATION...
Issued at 700 PM CDT Sat Apr 29 2017
Southerly winds will continue this evening, increasing overnight and
Sunday, eventually gusting into the upper 20s kts. This evening and
overnight, in southeastern MO/southern IL, shower and tstm chances
are higher than in southwestern IN/western KY because of an existing
mesoscale convective system moving eastward. At this time, it
appears more convective activity will spread eastward during the day
Sunday, but there continues to be some uncertainty as to exactly how
this activity will evolve. Shower and tstm activity may result in
sporadic MVFR cigs overnight, but MVFR cigs should be common Sunday.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through late Sunday night for ILZ075>078-
080>094.
MO...Flash Flood Watch through late Sunday night for MOZ076-086-087-
100-107>112-114.
IN...Flash Flood Watch through late Sunday night for INZ081-082-
085>088.
KY...Flash Flood Watch through late Sunday night for KYZ001>005-014-
018-019.
&&
SHORT TERM...DB
LONG TERM...RS
AVIATION...DBHazardous weather outlook, Apr 29, 3:29 AM CST, 22 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
429 AM CDT Sat Apr 29 2017
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-301000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
429 AM CDT Sat Apr 29 2017
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...Today and Tonight
A Flash Flood Watch remains in effect for parts of Southern
Illinois, Southeast Missouri, Southwest Indiana, and West Kentucky.
It is strongly recommended that residents and travelers in the
flash flood watch area stay away from flooded roadways and low
lying areas. Flooding conditions are expected to worsen in these
areas over the weekend. Refer to the Watch product for additional
details.
Scattered severe thunderstorms will still be possible during the
pre-dawn this Saturday, then again late Saturday night. Large
hail and damaging wind gusts are expected to be the main severe
weather hazards. Isolated tornadoes cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A Flash Flood Watch will remain in effect until Sunday evening.
Refer to the Watch product for additional details.
Another round of strong to severe thunderstorms will be
also possible Sunday afternoon and evening. Large hail and
damaging wind gusts are again expected to be the main severe
weather hazards. Isolated tornadoes cannot be ruled out.
There is a chance of thunderstorms again Wednesday. Any storms
that develop are not expected to be severe at this time, but
additional heavy rains could cause flooding issues, or impede
recovery from any flooding that has already occurred over this
weekend.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be required again Saturday night
and then again Sunday afternoon and evening across parts of the
outlook area.
Reports of severe weather, as well as heavy rainfall amounts in
excess of an inch, are encouraged along with any reports of
flooding. Please ensure that these reports are relayed to the
National Weather Service in Paducah Kentucky.
Smith
In the hours before
Special weather statement, Apr 29, 8:02 PM CST, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Paducah KY
902 PM CDT SAT APR 29 2017
KYZ001-MOZ110-112-114-300245-
Fulton KY-Stoddard MO-New Madrid MO-Mississippi MO-
902 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FULTON...SOUTHWESTERN
MISSISSIPPI...NEW MADRID AND SOUTHEASTERN STODDARD COUNTIES UNTIL 945
PM CDT...
At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Piggott to Deering to near Heloise.
Movement was northeast at 60 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Sikeston, Dexter, Portageville, New Madrid, Hickman, Bernie,
Bloomfield, Lilbourn, Clarkton, Gideon, Morehouse, Parma, Matthews,
Marston, Essex, Howardville, Risco, Canalou, Farrenburg and Baker.
LAT...LON 3634 8954 3640 8959 3643 8972 3639 8975
3639 8997 3663 8996 3663 9009 3700 8988
3694 8977 3686 8969 3687 8952 3658 8928
3657 8923 3660 8920 3653 8913 3650 8915
3650 8942 3646 8946 3650 8949 3650 8953
TIME...MOT...LOC 0201Z 202DEG 58KT 3637 9014 3621 8987 3598 8963Local storm report, Apr 29, 10:53 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1153 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL WADESVILLE 38.10N 87.79W
04/28/2017 M1.00 INCH POSEY IN BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED. LOCAL POWER OUTAGES.
0807 PM TSTM WND DMG MACKEY 38.25N 87.39W
04/28/2017 GIBSON IN BROADCAST MEDIA
BASEBALL FIELD BUILDINGS/FACILITIES DAMAGED/DESTROYED.
0954 PM HAIL CAPE GIRARDEAU 37.31N 89.55W
04/28/2017 M0.75 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
PENNY SIZE HAIL REPORTED.
1015 PM HAIL CARBONDALE 37.72N 89.22W
04/28/2017 M1.00 INCH JACKSON IL TRAINED SPOTTER
1050 PM HAIL GRASSY 37.25N 90.14W
04/28/2017 M1.75 INCH BOLLINGER MO BROADCAST MEDIA
LATE REPORT...GOLF BALL SIZE HAIL REPORTED VIA MEDIA.
1050 PM HAIL GRASSY 37.25N 90.14W
04/28/2017 M2.00 INCH BOLLINGER MO BROADCAST MEDIA
LATE REPORT...HAIL THE SIZE OF HEN EGGS REPORT VIA MEDIA.
1152 PM FLASH FLOOD HARRISBURG 37.74N 88.55W
04/28/2017 SALINE IL BROADCAST MEDIA
FLASH FLOODING ON WEST CHURCH ST.
1154 PM HAIL 6 W EVANSVILLE 37.98N 87.65W
04/28/2017 M0.75 INCH VANDERBURGH IN TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
1203 AM HAIL EVANSVILLE 37.98N 87.54W
04/29/2017 M0.75 INCH VANDERBURGH IN BROADCAST MEDIA
DIME SIZE HAIL REPORTED.
1207 AM HAIL CARRIER MILLS 37.69N 88.63W
04/29/2017 M0.75 INCH SALINE IL BROADCAST MEDIA
DIME SIZE HAIL REPORTED.
1223 AM FLASH FLOOD EVANSVILLE 37.98N 87.54W
04/29/2017 VANDERBURGH IN TRAINED SPOTTER
FLASH FLOODING ALONG GREEN RIVER ROAD SOUTH OF VOGEL
ROAD. ONE VEHICLE STALLED IN WATER.
1228 AM FLASH FLOOD HARRISBURG 37.74N 88.55W
04/29/2017 SALINE IL BROADCAST MEDIA
CAPITAL STREET IMPASSABLE. WIDESPREAD STREET FLOODING
REPORTED.
1247 AM FLASH FLOOD SHAWNEETOWN 37.71N 88.17W
04/29/2017 GALLATIN IL TRAINED SPOTTER
NUMEROUS LOCATIONS ALONG HIGHWAY 13 EXPERIENCING FLASH
FLOOD CONDITIONS AND NEARLY IMPASSABLE.
0100 AM HEAVY RAIN EVANSVILLE 37.98N 87.54W
04/29/2017 M2.77 INCH VANDERBURGH IN ASOS
5-HOUR RAINFALL ACCUMULATION.
0110 AM FLASH FLOOD 1 NW EVANSVILLE 37.99N 87.56W
04/29/2017 VANDERBURGH IN PUBLIC
MILL CREEK AREA ON NORTHWEST SIDE OF EVANSVILLE...VEHICLE
STUCK IN HIGH WATER
0124 AM HEAVY RAIN RIDGWAY 37.80N 88.26W
04/29/2017 E3.50 INCH GALLATIN IL TRAINED SPOTTER
0212 AM FLASH FLOOD HARRISBURG 37.74N 88.55W
04/29/2017 SALINE IL BROADCAST MEDIA
NEARLY 10 SQUARE BLOCKS IMPASSABLE. REPORT RELAYED
THROUGH MEDIA.
0242 AM FLASH FLOOD HENDERSON 37.84N 87.58W
04/29/2017 HENDERSON KY STORM CHASER
7 INCHES OF FLOWING WATER ACROSS GREEN STREET. LOWER
PROFILE VEHICLES STRUGGLING TO PASS.
0324 AM HAIL MCCUTCHANVILLE 38.06N 87.52W
04/29/2017 E2.00 INCH VANDERBURGH IN PUBLIC
HAIL SIZE ESTIMATED FROM PHOTO
0324 AM HAIL EVANSVILLE 37.98N 87.54W
04/29/2017 M1.00 INCH VANDERBURGH IN FIRE DEPT/RESCUE
ON HIGHWAY 41 NORTH OF THE AIRPORT.
0335 AM HAIL MCCUTCHANVILLE 38.06N 87.52W
04/29/2017 M1.25 INCH VANDERBURGH IN BROADCAST MEDIA
0500 AM FLASH FLOOD 1 N ENFIELD 38.12N 88.34W
04/29/2017 WHITE IL TRAINED SPOTTER
A SECTION OF HIGHWAY 45 WILL BE CLOSED DUE TO HIGH WATER
OVER THE ROADWAY.
0504 AM FLASH FLOOD CARBONDALE 37.72N 89.22W
04/29/2017 JACKSON IL BROADCAST MEDIA
THE EAST BOUND LANE OF ROUTE 13 IS CLOSED AT WALL STREET
DUE TO HIGH WATER.
0510 AM FLASH FLOOD CARMI 38.09N 88.17W
04/29/2017 WHITE IL LAW ENFORCEMENT
STEWART STREET IN THE CITY OF CARMI WILL BE CLOSED DUE TO
HIGH WATER. SEVERAL OTHER STREETS WILL HAVE SIGNS PUT UP
AS WATER RUNS OVER THE ROAD.
0540 AM FLASH FLOOD CROSSVILLE 38.16N 88.06W
04/29/2017 WHITE IL TRAINED SPOTTER
A CREEK THAT IS OUT OF ITS BANKS IS FLOWING OVER THE
ROADWAY.
0541 AM FLASH FLOOD HERRIN 37.80N 89.03W
04/29/2017 WILLIAMSON IL TRAINED SPOTTER
NUMEROUS ROADS ON NW SIDE OF HERRIN COMPLETELY FLOODED
AND IMPASSABLE. WATER RESCUES HAVE BEEN EXECUTED IN TOWN.
0545 AM HEAVY RAIN TENNYSON 38.08N 87.12W
04/29/2017 E2.61 INCH WARRICK IN TRAINED SPOTTER
THIS STORM TOTAL STARTED FRIDAY EVENING. 2.10 INCHES OF
THAT HAS FALLEN SINCE MIDNIGHT.
0630 AM HEAVY RAIN 6 W EVANSVILLE 37.98N 87.65W
04/29/2017 M4.25 INCH VANDERBURGH IN TRAINED SPOTTER
0640 AM HEAVY RAIN 3 NNE STENDAL 38.33N 87.11W
04/29/2017 E4.50 INCH PIKE IN TRAINED SPOTTER
0645 AM FLASH FLOOD 6 W HOLLAND 38.25N 87.15W
04/29/2017 PIKE IN TRAINED SPOTTER
7.93 INCHES OF RAIN IN 11 HOURS. EVERY POND AND CREEK ON
HIS PROPERTY IS SO FILLED IT HAS BECOME ONE LARGE LAKE.
WATER IS POURING OFF HILLY FARM FILLED MAKING DRIVING ON
SOME COUNTY ROADS IMPOSSIBLE.
0700 AM HEAVY RAIN MOUNT VERNON 37.94N 87.90W
04/29/2017 M5.20 INCH POSEY IN CO-OP OBSERVER
0700 AM HEAVY RAIN 5 SW MOUNT VERNON 38.27N 88.98W
04/29/2017 M3.00 INCH JEFFERSON IL TRAINED SPOTTER
0700 AM HEAVY RAIN 2 NW PERRYVILLE 37.75N 89.90W
04/29/2017 M4.59 INCH PERRY MO CO-OP OBSERVER
0700 AM HEAVY RAIN EVANSVILLE 37.98N 87.54W
04/29/2017 M4.37 INCH VANDERBURGH IN ASOS
REPORT FROM EVANSVILLE INDIANA AIRPORT ASOS DURING LAST
24 HOURS.
0700 AM HEAVY RAIN PLUMFIELD 37.89N 89.01W
04/29/2017 M4.10 INCH FRANKLIN IL CO-OP OBSERVER
0700 AM HEAVY RAIN CARBONDALE 37.72N 89.22W
04/29/2017 M3.20 INCH JACKSON IL ASOS
0725 AM HEAVY RAIN POSEYVILLE 38.17N 87.78W
04/29/2017 M7.10 INCH POSEY IN TRAINED SPOTTER
RAINFALL AMOUNT FOR THE PAST 12 HOURS. STILL RAINING.
0725 AM FLASH FLOOD 13 SW MARION 37.60N 89.11W
04/29/2017 WILLIAMSON IL EMERGENCY MNGR
CLOSING ROAD TO THE DEVILS KITCHEN SPILLWAY. ALSO, IN THE
CITY OF MARION AND HERRIN, THERE ARE NUMEROUS ROADS WITH
WATER OVER THE ROADWAY.
0732 AM FLASH FLOOD EVANSVILLE 37.98N 87.54W
04/29/2017 VANDERBURGH IN TRAINED SPOTTER
SEVERAL LOCATIONS ON NORTH ST. JOSEPH ROAD FROM DARMSTADT
TO THE NORTHERN EVANSVILLE CITY LIMITS IS UNDER WATER,
WITH SEVERAL INTERSECTIONS UNDER WATER AS WELL. WATER IN
HOME AT THE INTERSECTION OF ST. JOSEPH ROAD AND MILL
ROAD.
0745 AM HEAVY RAIN FORT BRANCH 38.25N 87.57W
04/29/2017 M5.50 INCH GIBSON IN BROADCAST MEDIA
0756 AM FLASH FLOOD SAVAH 38.02N 87.98W
04/29/2017 POSEY IN TRAINED SPOTTER
NUMEROUS ROADS UNDERWATER. ESTIMATED RAINFALL
APPROXIMATELY 6 INCHES.
0800 AM HEAVY RAIN STENDAL 38.29N 87.13W
04/29/2017 M8.32 INCH PIKE IN TRAINED SPOTTER
0800 AM FLASH FLOOD STENDAL 38.29N 87.13W
04/29/2017 PIKE IN TRAINED SPOTTER
STATE HIGHWAY 61 CLOSED BETWEEN STATE ROUTE 64 AND
SPURGEON. NUMEROUS COUNTY ROADS ARE IMPASSABLE.
0814 AM FLASH FLOOD MARION 37.73N 88.94W
04/29/2017 WILLIAMSON IL TRAINED SPOTTER
INTERSECTION OF GOODALL AND JOHNSON STREET UNDER 1/2 FOOT
OF WATER. MAIN CREEK GOING THROUGH TOWN IS NEARING
BANKFUL.
0830 AM HEAVY RAIN TENNYSON 38.08N 87.12W
04/29/2017 M4.33 INCH WARRICK IN TRAINED SPOTTER
THIS IS AN UPDATED STORM TOTAL SINCE FRIDAY EVENING.
0840 AM HEAVY RAIN RIDGWAY 37.80N 88.26W
04/29/2017 M5.36 INCH GALLATIN IL TRAINED SPOTTER
TOTAL SINCE FRIDAY MORNING.
0900 AM FLOOD 2 NE CARMI 38.11N 88.15W
04/29/2017 WHITE IL TRAINED SPOTTER
ROUTE 1 IS FLOODED BETWEEN CARMI AND CROSSVILLE IL.
0903 AM HEAVY RAIN 1 N GOREVILLE 37.57N 88.97W
04/29/2017 M5.00 INCH JOHNSON IL TRAINED SPOTTER
0903 AM FLOOD BENTON 38.01N 88.92W
04/29/2017 FRANKLIN IL TRAINED SPOTTER
FLOODING FROM GARDNER STREET NORTH TO BAILEY LANE. HOMES
ON FRISCO AND RUTH STREETS WITH WATER STARTING TO COME
INTO BOTTOM OF DOORS.
0915 AM HEAVY RAIN 1 E ELDORADO 37.81N 88.42W
04/29/2017 M5.25 INCH SALINE IL TRAINED SPOTTER
0915 AM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
04/29/2017 M2.74 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
0920 AM FLOOD MCBRIDE 37.83N 89.84W
04/29/2017 PERRY MO EMERGENCY MNGR
HIGHWAY 51 CLOSED AT MCBRIDE HILL DUE TO A MUDSLIDE.
PORTIONS OF STATE HIGHWAYS A, C, E, AND M ALSO CLOSED
ACROSS THE SOUTHERN ANDS EASTERN PARTS OF PERRY COUNTY
0930 AM HEAVY RAIN MOUNT CARMEL 38.42N 87.77W
04/29/2017 M3.45 INCH WABASH IL TRAINED SPOTTER
0945 AM HEAVY RAIN 1 N GOREVILLE 37.57N 88.97W
04/29/2017 M5.00 INCH JOHNSON IL TRAINED SPOTTER
0948 AM HEAVY RAIN 6 W EVANSVILLE 37.98N 87.65W
04/29/2017 E5.87 INCH VANDERBURGH IN TRAINED SPOTTER
1001 AM FLOOD BOONVILLE 38.05N 87.27W
04/29/2017 WARRICK IN BROADCAST MEDIA
NEW HARMONY ROAD AND GREEN RIVER ROAD FLOODED.
1012 AM HEAVY RAIN OWENSVILLE 38.27N 87.69W
04/29/2017 M7.95 INCH GIBSON IN TRAINED SPOTTER
1019 AM FLOOD MAKANDA 37.62N 89.24W
04/29/2017 JACKSON IL BROADCAST MEDIA
THE CITY PARK IS UNDERWATER. CN RAILWAY HAS WATER OVER
INTERSECTING ROADWAY.
1025 AM HEAVY RAIN CARMI 38.09N 88.17W
04/29/2017 M5.35 INCH WHITE IL TRAINED SPOTTER
1040 AM HEAVY RAIN 5 E MOUNT VERNON 38.32N 88.82W
04/29/2017 M2.24 INCH JEFFERSON IL PUBLIC
1045 AM HEAVY RAIN 5 SW MOUNT VERNON 38.27N 88.98W
04/29/2017 M3.00 INCH JEFFERSON IL TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL.
1054 AM HEAVY RAIN CARTERVILLE 37.76N 89.08W
04/29/2017 M7.34 INCH WILLIAMSON IL BROADCAST MEDIA
7.34 INCHES SINCE BEGAN FRIDAY AFTERNOON. 5.82 INCHES
SINCE MIDNIGHT.
1055 AM FLOOD JOHNSTON CITY 37.82N 88.93W
04/29/2017 WILLIAMSON IL TRAINED SPOTTER
WATER WAS REPORTED 4 FEET DEEP AT BROADWAY AND NEWTON ST.
IN JOHNSTON CITY.WATER RESCUES WERE TAKING PLACE.
1140 AM FLOOD CARBONDALE 37.72N 89.22W
04/29/2017 JACKSON IL TRAINED SPOTTER
FLOODED ROADS - EAST WALNUT AND ZEIGLER ROAD, WALL AND
GRAND STREETS.
1145 AM HEAVY RAIN 1 W NEWBURGH 37.95N 87.42W
04/29/2017 M1.61 INCH WARRICK IN TRAINED SPOTTER
LAST 6 HOURS ONLY.
1200 PM HEAVY RAIN 1 S MULKEYTOWN 37.96N 89.11W
04/29/2017 M2.38 INCH FRANKLIN IL TRAINED SPOTTER
SINCE MIDNIGHT.
&&
LSR SUMMARY FROM EVENING OF APRIL 28 THROUGH MORNING ON APRIL 29.
SPLocal storm report, Apr 29, 11:58 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1258 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 M3.33 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IN PAST 5 HOURS. 0.57 INCHES IN LAST 50
MINUTES.
&&
SPSpecial weather statement, Apr 30, 1:28 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Paducah KY
228 AM CDT SUN APR 30 2017
KYZ001-MOZ086-087-100-110>112-114-300815-
Fulton KY-Stoddard MO-Wayne MO-Bollinger MO-Cape Girardeau MO-
New Madrid MO-Scott MO-Mississippi MO-
228 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FULTON...BOLLINGER...
SOUTHWESTERN MISSISSIPPI...SCOTT...NEW MADRID...EASTERN WAYNE...
WESTERN CAPE GIRARDEAU AND STODDARD COUNTIES UNTIL 315 AM CDT...
At 227 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cascade to Bernie to near Gideon. Movement
was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Sikeston, Dexter, Portageville, East Prairie, New Madrid, Chaffee,
Bernie, Bloomfield, Marble Hill, Advance, Oran, Lilbourn, Miner,
Benton, Clarkton, Gideon, Morehouse, Puxico, Bertrand and Parma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
western Kentucky...and southeastern Missouri.
LAT...LON 3640 8959 3640 8967 3643 8972 3639 8975
3639 8997 3663 8996 3663 9004 3726 9042
3732 9037 3732 9014 3759 9014 3759 8983
3685 8940 3651 8932 3650 8942 3646 8946
3650 8949 3650 8953 3638 8951 3634 8953
TIME...MOT...LOC 0727Z 248DEG 40KT 3723 9029 3667 8995 3641 8989
DRSLocal storm report, Apr 30, 1:34 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 M4.72 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IN LAST 6 HOURS. 1.95 INCHES SINCE
MIDNIGHT.
&&
SPLocal storm report, Apr 30, 1:51 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
251 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD 5 ENE GRANDIN 36.86N 90.74W
04/30/2017 CARTER MO DEPT OF HIGHWAYS
HWY K IN SOUTHEAST PART OF COUNTY CLOSED NORTH OF HWY B
DUE TO WATER OVER THE ROADWAY.
0215 AM FLASH FLOOD 2 W HARVIELL 36.66N 90.51W
04/30/2017 BUTLER MO LAW ENFORCEMENT
NUMEROUS COUNTY ROADS IN SOUTHERN PART OF COUNTY ARE
IMPASSABLE DUE TO HIGH WATER INCLUDING A PORTION OF HWY
160.
0215 AM FLASH FLOOD 2 S MILL SPRING 37.04N 90.68W
04/30/2017 WAYNE MO LAW ENFORCEMENT
NUMEROUS ROADS IN THE COUNTY CLOSED DUE TO HIGH WATER
INCLUDING HIGHWAY 49 SOUTH OF MILL SPRING. OTHER ROADS
INCLUDE SECTIONS OF HIGHWAYS 143, 34, FF, KK, A, AND C.
0225 AM FLASH FLOOD FAIRDEALING 36.66N 90.62W
04/30/2017 RIPLEY MO LAW ENFORCEMENT
HWY 160 EAST AT BUTLER COUNTY LINE AND ALSO IN
FAIRDEALING HAS WATER OVER THE ROADWAY. COUNTY RD JJ HAS
WATER OVER ROAD.
&&
SP